# SDR 2025FA0000254

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: General aviation
- Aircraft: N842QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 0089
- Aircraft time: 2,422 hours, 1,485 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INSIDE SURFACE OF LH AND RH ENGINE THRUST REVERSER PIVOT DOORS AND BEAMS. REMOVED CORROSION AND VERIFIED REMAINING MATERIAL THICKNESS TO BE WITHIN TOLERANCE USING ULTRASONIC TESTING. APPLIED TREATMENT, PRIMER, AND TOP COAT AS REQUIRED BY THE MANUFACTURER. ALL WORK ACCOMPLISHED IAW SAFRAN NACELLES LTD REPAIR SCHEME NO. 907-623 REVISION B, DATED: 01/03/24.
